Aa
A
A
Close
Avatar universal
Sanitary napkin rash
Hi doctor, i have been experiencing this itchy, redness and scaly feminine area after few days using my sanitary napkin. i just want to know what home remedies can i do reduce the itchiness and remove scaling and dryness of my feminine area.
Cancel
4 Answers
4 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
These symptoms can be due to fungal infection of the area. Restrict wearing any undergarments at night and as far as possible keep the area dry. Also wear cotton undergarments and use clotrimazole powder on the area. Application of local antifungal cream (terbinafine, clotrimazole, econazole, ketoconazole, miconazole) and oral antifungal drugs are the mainstay of treatment.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Comment
Cancel
563773 tn?1374250139
Comment
Comment
Submit Comment
Avatar universal
Ok doc. I will first try using the clotrimazole and keep u posted on what will happen. Been using cetaphil to clean it. And it helps to reduce a bit of itchiness .
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi doc, i am now using clotrimazole powder the itchiness and redness has subsided but my feminine area is still dry looking and scaly. What should i do to bring back to its normal shape? Help please :((
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
563773 tn?1374250139
Hello,
If the itchiness and redness has subsided then you should stop applying the antifungal cream. Just keep the area clean and wear cotton clothes. Application of non sticky moisturizers should help.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Comment
Cancel
563773 tn?1374250139
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources